T Nation

May Have Infection


#1

About May 22nd, I injected myself with a used needle accidentally. I was lancing a pimple with a needle, then was going to use a clean one to inject and grabbed the wrong one. I developed cellulitus in my arm and my doctor prescribed some antibotics named "Sulfameth/Trimethoprim" which I got on the 25th.

Now, I do NOT know if I have another infection in my leg (or how the hell I got it), but it has the same symptoms and I can barely walk on it. I tried to aspirate, but I don't know if what I got was oil or puss as the amount was very very tiny. It was very painful to put the needle in the suspected infected spot.

Now... I have "leftover" Sulfameth that I didn't finish, about 6 tabs and my arm is all better. Is this enough to put me in the clear if it is an infection? By the way, this is the end of day 2 after the injection.

P.S.

I'm tossing away the bottle I used from as I suspect it may of somehow got contaminated.


#2

I would talk to your doctor if signs of infection are present. The antibiotics may not be enough to fully combat the infection. Obviously, I can’t tell, not seeing you in person nor being a medical professional.


#3

Okay, update. This morning the pain is a LOT better. I did inject 2.5ml, which may have caused the problem, but I never had pain like that from a sore injection before.


#4

Glad to hear it may not be an infection.